# SDR ASOA2012102902402

- Difficulty date: October 24, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 34,166 hours, 31,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Jammed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH HARD TO CLOSE AND OPEN.  LOWER LATCH ESPCIALLY.  PERFORMED OPS CHECK OF PAX DOOR IAW AMM 52-11-03.  OPS CHECKED GOOD.  SDR CLOSED.
